Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Orientable embedding of Cayley graphs


Author: William Gustin
Journal: Bull. Amer. Math. Soc. 69 (1963), 272-275
MathSciNet review: 0145506
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Ergebnisse Math., Neue Folge 14, Springer, Berlin, 1957. MR 88489
  • 2. J. R. Edmonds, A combinatorial representation for polyhedral surfaces, Notices Amer. Math. Soc. 7 (1960), 646.
  • 3. P. J. Heawood, Map-colour theorem, Quart. J. Math. 24 (1890), 332-338.
  • 4. L. Heffter, Über das Problem der Nachbargebiete, Math. Ann. 38 (1891), 477-508. MR 1510685
  • 5. G. Ringel, Über das Problem der Nachbargebiete auf orientierbaren Flächen, Abh. Math. Sem. Univ. Hamburg 25 (1961), 105-127. MR 125577


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10952-0
PII: S 0002-9904(1963)10952-0